# SDR ASAA2022052738484

- Difficulty date: May 27, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N920AK
- Make and model: Boeing 737-9
- Aircraft serial: 44086
- Aircraft time: 2,280 hours, 689 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Processor
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WXR FAIL ILLUMINATED ON CAPTAINS DISPLAY AFTER 1 HOUR OF USE. GROUNDED - YES. SYS SHOWED WXR PROCESSOR 1 FAULT, CYCLED PWR, FAULT CLEARED AND SYS OPS CKS NML PER B737-9 34-41-00. GND VERIFICATION SUCCESSFUL.
